# SDR ABXA040237

- Difficulty date: June 18, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,946 hours, 85,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FS 945 LONGERON 15 RT.  REPLACED SHEAR TIE ON EA 53110008-202.
